# SDR IPXA2021012364785

- Difficulty date: January 14, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270727
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C FWD CABIN FLOOR PANEL 231KJ DAMAGED AT 2 LOCATIONS SREO A300-5320--42722.
